Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Likely Penicillin allergy- annoying!

(2 Posts)
AmeliasMumBucks Sat 11-Mar-17 21:56:36

Hi All,
I suffer with thrush and UTI from time to time (4/5 times a year) and usually get prescribed antibiotics in the penicillin family. Amoxicillin or fluclox. This time however the meds have given me slightly swollen lips, sickness and a lot of bone pain in my hips. Has anyone else suffered with this? The older I get the more allergies I seem to be developing so I imagine that's what this is too. It's not too much bother but it can be quite hard picking up my little girl when I'm nauseaos and my hips ache!

cheesecadet Sun 12-Mar-17 13:29:42

Stop the tablets if your lips are swollen. It could get worse and affect your breathing. Get your doc to change them ASAP.

I have an allergy to penicillin.

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: